# SDR CALA2021041600481

- Difficulty date: April 16, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 60,535 hours, 26,452 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031863001
- Part serial: 501939
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

Y HYD SYS RSVR OVRHT ON ECAM FOUND YELLOW SYSTEM RESERVOIR OVER SERVICED. DRAINED EXCESS AND SERVICED TO NORMAL LEVEL REF AMM TASK 12-12-29-611-001-A ITEM CORRECTED SEE LOG PAGE NUMBER 6143767. (REMOVED AND REPLACED #2 ENGINE CASE DRAIN FILTER PER AMM 29-11-43 . INSTALLED #2 ENGINE HYDRAULIC PUMP FOR YELLOW HYDRAULIC SYSTEM  UNTIL STEP H PER AMM 29-13-51-400-010-A. OPERATED AIRCRAFT ENGINE AND VERIFIED NO HYD LEAKS AT PUMP AND VERIFIED HYD FLUID LEVEL IS CORRECT.)
